Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A collocation method for solving singular integro-differential equations

Full text
Nagamine, Andre [1] ; Alberto Cuminato, Jose [2]
Total Authors: 2
[1] Univ Estadual Santa Cruz, Ilheus, BA - Brazil
[2] Univ Sao Paulo, ICMC, Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: BIT NUMERICAL MATHEMATICS; v. 50, n. 3, p. 657-688, SEP 2010.
Web of Science Citations: 0

This paper describes a collocation method for numerically solving Cauchy-type linear singular integro-differential equations. The numerical method is based on the transformation of the integro-differential equation into an integral equation, and then applying a collocation method to solve the latter. The collocation points are chosen as the Chebyshev nodes. Uniform convergence of the resulting method is then discussed. Numerical examples are presented and solved by the numerical techniques. (AU)

FAPESP's process: 04/16064-9 - Mechanics of non-stationary fluids: applications in aeronautics and rheology
Grantee:José Alberto Cuminato
Support type: Research Projects - Thematic Grants